# SDR ASOA2020030313019

- Difficulty date: December 31, 2019
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 44,566 hours, 26,528 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION CARGO DOOR CUTOUT SILL BEAM CORRODED AT FORWARD CORNER. MAINTENANCE REPLACED THE LOWER FRAME DOOR CARGO DOOR BEAM.
